Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 68 Issue: 1

Some inequalities for positive multilinear mappings

İbrahim Halil Gümüş(Department of Mathematics, Faculty of Arts and Sciences, Adıyaman University)0000-0002-3071-1159
Pages
—
Publication Date
2019-02-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper we obtain some improvements and generalizations of inequalities for positive multilinear mappings.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper we obtain some improvements and generalizations of inequalities for positive multilinear mappings.
📊
Key Findings & Data:In this paper we obtain some improvements and generalizations of inequalities for positive multilinear mappings.
💡
Conclusion & Impact:In this paper we obtain some improvements and generalizations of inequalities for positive multilinear mappings.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Matrix inequalities · positive multilinear mappings · operator norm

Abstract

In this paper we obtain some improvements and generalizations of inequalities for positive multilinear mappings.

🔖

Cite This Article

Gümüş, İ. H., Akic, M. (2019). Some inequalities for positive multilinear mappings. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 68 Issue: 1. https://doi.org/10.31801/cfsuasmas.428222

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (10)

  1. Ando, T. and Zhan, X., Norm inequalities related to operator monotone functions, Math. Ann. 315 (1999), 771--780.
  2. Bhatia, R. and Kittaneh, F., Notes on matrix arithmetic geometric mean inequalities, Linear Algebra Appl. 308 (2000), 203--211.
  3. Kian, M. and Dehghani, M., Extension of the Kantorovich inequality for positive multilinear mappings, Filomat 31:20 (2017), 6473-6481.
  4. Bhatia, R., Positive definite matrices, Princeton Universtiy Press, Princeton 2007.
  5. Dehghani, M., Kian M. and Seo, Y., Developed matrix inequalities via positive multilinear mappings, Linear Algebra Appl. 484 (2015) 63-85.
  6. Zhang, P., More operator inequalities for positive linear maps, Banach J. Math. Anal. 9 (2015) 166--172.
  7. Fujii, M. and Izumino, S., Nakamoto, R. and Seo, Y., Operator inequalities related to Cauchy-Schwarz and Hölder-McCarthy inequalities, Nihonkai Math. J. 8 (1997), 117--122.
  8. Marshall, A.W. and Olkin, I., Matrix versions of Cauchy and Kantorovich inequalities, Aequationes Math. 40 (1990), 89--93.
  9. Mond, B. and Pecaric, J.E., Converses of Jensen's inequality for linear maps of operators, An. Univ. Vest Timis. Ser. Mat. Inform. 31(2), (1993), 223-228.
  10. Fu X. and He, C., Some operator inequalities for positive linear maps, Linear and Multilinear Algebra 63 (2015), 571--577.